Eigenvalue estimates and asymptotics for weighted pseudodifferential operators with singular measures in the critical case.
Paper i proceeding, 2021

For pseudodifferential operators of Birman-Schwinger type, involving a singular measure, in the critical relation mbetween the dimension of the space and the order of the operator, we find eigenvalue estimates. In the case when the measure is the natural urface measure on a Lipschitz surface, the asymptotics of eigenvalues is found

eigenvalue asymptotics

Pseudodifferential operator

egenvalue estimates

Singular measure


Grigori Rozenblioum

Chalmers, Matematiska vetenskaper

E. M. Shargorodsky

King's College London

Partial Differential Equations, Spectral Theory, and Mathematical Physics (EMS Series of Congress Reports)

2523-515X (ISSN) 2523-5168 (eISSN)

Vol. 18 331-354 20
978-3-98547-007-5 (ISBN)

Partial differential equations, spectral theory, and mathematical physics
online, Germany,


Grundläggande vetenskaper


Matematisk analys



Mer information

Senast uppdaterat